MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752630
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event was approximated to november 1, 2023, based on the date the manufacturer became aware of the event.Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a150207 captures the reportable event of stent difficult to remove.Imdrf device code a040501 captures the reportable event of stent calcified.Imdrf device code a23 captures the reportable event of device misuse.Imdrf patient code e1906 captures the reportable event of infection.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf impact code f2303 captures the reportable event of medication required.Mdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was successfully implanted during a procedure in the urogenital tract.The event date was unknown.During a planned stent removal, after three to four months of being implanted, it was noted that the stent had a high encrustation rate and discoloration.It was mentioned that it took them four hours to remove the stent using a standard stainless-steel gripper under general anesthesia.The procedure was successfully completed with a non-boston scientific device.The patient experienced infection and was given a medication of antibiotic drugs.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was successfully implanted during a procedure in the urogenital tract.The event date was unknown.During a planned stent removal, after three to four months of being implanted, it was noted that the stent had a high encrustation rate and discoloration.It was mentioned that it took them four hours to remove the stent using a standard stainless-steel gripper under general anesthesia.The procedure was successfully completed with a non-boston scientific device.The patient experienced infection and was given a medication of antibiotic drugs.Additional information received that the problem happened with a timespan within the last six months.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023, based on the date the manufacturer became aware of the event.Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a040501 captures the reportable event of stent calcified.Imdrf patient code e1906 captures the reportable event of infection.Update to block b5: additional information received on 01dec2023, that the problem happened with a timespan within the last six months.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18314964
Report Number2124215-2023-68521
Device Sequence Number6643690
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public08714729041184
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model NumberM0061752630
Device Catalogue Number175-263
Device Lot Number0030864364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale